Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 7, Number 41

All articles in this issue are freely accessible.

Addendum to a guide to tables on punched cards
Gertrude Blanch and Everett C. Yowell.
Math. Comp. 7 (1953), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0052872
The sieve problem for all-purpose computers
D. H. Lehmer.
Math. Comp. 7 (1953), 6-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0052876
The use of large intervals in finite-difference equations
L. Fox.
Math. Comp. 7 (1953), 14-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0052889
Monte Carlo matrix inversion and recurrent events
H. P. Edmundson.
Math. Comp. 7 (1953), 18-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0055034
Recent Mathematical Tables
Math. Comp. 7 (1953), 21-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 7 (1953), 31-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 7 (1953), 33-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Automatic Computing Machinery
Math. Comp. 7 (1953), 34-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Floating operations on the EDSAC
R. A. Brooker and D. J. Wheeler.
Math. Comp. 7 (1953), 37-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0052901
Other Aids to Computation
Math. Comp. 7 (1953), 61-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Analogue calculation of polynomial and trigonometric expansions
Max G. Scherberg and John F. Riordan.
Math. Comp. 7 (1953), 61-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0052904
Notes
Math. Comp. 7 (1953), 67-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 7 (1953), 72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions